Concluded Case

Vpc in BIGEMINA L RHYTHM

55 m HTN CONTROLLED WITH ARB DM × EUTHYROID DYSLIPIDAEMIA × PAINCHEST× COLDNESS LOWER LIMBS & WHOLE BODY OFF & ON 6 MONTHS ADMITTED ECG SEVREAL TIMES VPC IN IN BIGEMINY ECHOCARDIUM NORMAL BLOOD TROP I ELECTROLYTES NORMAL He is on Betablocker Nitroglycerine Duel anteplatelets H2 receptor blocker arb I added clonazepam Ecg no change TMT NORMAL Questions I is it a benign nuisance ? 2 is it due to slowing of atrial rate due to beta blocker ?

3 Likes

LikeAnswersShare
Concluded answer
pt has no history suggestive of ihd htn on arb betablocker ecg sinus beat alternating with vpc in bigeminal rhythm tmt -ve echocatdium normal blood electrolytes normal appearance of vpc possibly due to slowing of sinus rate and ispossibly a benign nuisence can disappear after stopping betablocker
All Answers
1 . Yes benign nuisance 2. Yes , due to beta blocker .. bradycardia / LAD Regular monitoring and evaluation required to set the dose of beta blocker and other complications if any.
I agree
0

View 1 other reply

Pt is on betablocker Hence bradycardia Prolonged qtc interval Multiple vpc Likely LBBB/LAD
Thank you doctor
0

View 3 other replies

NSR with VPCs in bigeminy .VPCs, Right ventricular in origin. Uni focal , Left axis deviation Suggest Holter monitor Thyroid profile I agree with you, that, Beta blockers may be responsible for cold periphery , by causing peripheral arterial vasospasm. Since patient is a diabetic , prone for peripheral arterial occlusive disease, betablocker may not be a good choice in this patient .
pt has no history suggestive of ihd htn on arb betablocker ecg sinus beat alternating with vpc in bigeminal rhythm tmt -ve echocatdium normal blood electrolytes normal appearance of vpc possibly due to slowing of sinus rate and ispossibly a benign nuisence can disappear after stopping betablocker
Yes this is Likely benign, combination of beta blocker and Nitroglycerine may be the cause. Following RULE of malignancy, there must be premature beat running consecutive, with interference on T waves this But also electrolyte imbalance can be the cause
ECG ,= AQRS NORMAL QT Interval 0 . 36 sec VPC IN BIGEMINAL RHYTHM Pt has no symptom suggestive of IHD TMT ECHOCARDIUM ALSO NORMAL 1 TO STOP BETABLOCKER 2 IF WE INCREASE SINUS RATE BY ATROPINE WILL THESE VPC DISAPPEAR ?
During the time of TMT. usually the benign vpbs disappear.. has it happened in this case. This bigeminy needs attention. He may end up with VT any time.better to.contol it with amiadrone
NEW CASE I TRIED TO POST IT BUT I FOUND SOMETHING WRONG I COULD NOT POST DUE TO SOME ERROR SOMEWHERE
SUGGESTIVE of BRADYCARDIA SECONDARY. TO BETA. BLOCKER..
ecg vpc
Thank you doctor
0